# SDR DALA2014121606552

- Difficulty date: September 11, 2010
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,433 hours, 29,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON L2 DOOR SKIN.   CUTOUT THE DAMAGED AREA  IAW SRM 52-10-00, FIG 209, SHEET 3.  FABRICATED A REPAIR DOUBLER IAW SRM 52-10-00, FIG 209 SRM 51-44-11 AND SRM 52-10-00 FIG 209.   INSTALLED THE  REPAIR IAW SRM 52-10-00, FIG 209 AND SRM 51-42-11.
